Geometric Eisenstein series

被引:0
|
作者
A. Braverman
D. Gaitsgory
机构
[1] Department of Mathematics,
[2] MIT,undefined
[3] Cambridge MA 02139,undefined
[4] USA (e-mail: braval@math.mit.edu),undefined
[5] Department of Mathematics,undefined
[6] Harvard University,undefined
[7] Cambridge MA 02138,undefined
[8] USA (e-mail: gaitsgde@math.harvard.edu),undefined
来源
Inventiones mathematicae | 2002年 / 150卷
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:287 / 384
页数:97
相关论文
共 50 条
  • [31] Eisenstein series for SL(2)
    KUDLA Stephen S.
    [J]. Science China Mathematics, 2010, 53 (09) : 2275 - 2316
  • [32] On theta correspondences for Eisenstein series
    Niwa, Shinji
    [J]. PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 2007, 83 (9-10) : 161 - 166
  • [33] Taylor expansion of an Eisenstein series
    Yang, TH
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 355 (07) : 2663 - 2674
  • [34] EISENSTEIN SERIES TO THE TREDECIC BASE
    Cooper, Shaun
    Ye, Dongxi
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2015, 91 (01) : 19 - 28
  • [35] Eisenstein series for SL(2)
    Stephen S. Kudla
    TongHai Yang
    [J]. Science China Mathematics, 2010, 53 : 2275 - 2316
  • [36] Eisenstein Series and String Thresholds
    N. A. Obers
    B. Pioline
    [J]. Communications in Mathematical Physics, 2000, 209 : 275 - 324
  • [37] On the singularities of residual Eisenstein series
    Jens Franke
    [J]. Inventiones mathematicae, 1999, 138 : 307 - 317
  • [38] Eisenstein series for SL(2)
    Kudla, Stephen S.
    Yang TongHai
    [J]. SCIENCE CHINA-MATHEMATICS, 2010, 53 (09) : 2275 - 2316
  • [39] Congruences with Eisenstein series and μ-invariants
    Bellaiche, Joel
    Pollack, Robert
    [J]. COMPOSITIO MATHEMATICA, 2019, 155 (05) : 863 - 901
  • [40] Parameterizations for quintic Eisenstein series
    Charles, Richard
    Huber, Tim
    Mendoza, Andoni
    [J]. JOURNAL OF NUMBER THEORY, 2013, 133 (01) : 195 - 214